MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2311-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.The patient's implantable cardiac defibrillator (icd) was found in backup vvi mode.Device restoration was not successful.There were no interventions.The patient was stable before, during and after the device check.
 
Event or Problem Description
New information received noted that the patient's implantable cardioverter-defibrillator (icd) was explanted and replaced.The patient was asymptomatic before, during and after the procedure.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.Analysis of device image found the device went into backup mode due to memory corruption.After the device was restored from backup mode, functional testing was performed.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.The backup operation could not be reproduced.The cause of the reported event could not be determined.

Brand Name
ELLIPSE DR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12716185
Report Number2017865-2021-35247
Device Sequence Number14590219
Product Code NVZ
UDI-Device Identifier05414734505987
UDI-Public05414734505987
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model NumberCD2311-36
Device Catalogue NumberCD2311-36
Device Lot Number3873255
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer10/25/2021
02/18/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date11/10/2021
02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale